MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE SHOULDER SYSTEM HUMERAL STEM PIN PUNCH CLOSE; SHOULDER INSTRUMENT - PIN PUNCH

DEPUY IRELAND - 3015516266 INHANCE SHOULDER SYSTEM HUMERAL STEM PIN PUNCH CLOSE; SHOULDER INSTRUMENT - PIN PUNCH
Catalog Number 620101121
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on upon office in house inspection, it was found that the instrument was broken.No previous cases was affected.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that on upon office in house inspection, it was found that the instrument was broken.No previous cases was affected.Additional information received: one of the long spikes from the humeral stem punch is broken off and missing.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the weld of the right fixation pin was broken, resulting in the pin detaching from the humeral stem pin punch.The broken fragment was not returned for evaluation.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the humeral stem pin punch would have contribute to the complained device issue.Based on the investigation findings, the root cause is traced to design.The product issue has been addressed through depuy synthes quality system.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b3, b5 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a) product name: fem/tib extrac 11x7 3/4 in."tip of instrument (circled in photograph) is chipped/broken off".B) product name: pinn gb straight grater hndl "spring function of the grater handle is not functioning correctly, so that the device interaction with any grater reamer basket/head will not lock/will not hold".C) product name: driver."tip of the driver is broken into pieces".D) product name: attune mes sizing/rot gde.Clarified the written statement, "device still functional, just the white font numbering keeps on wearing out/not visible, making it difficult to see during surgery".E) product name: hp extract tib comp remover."the top of instrument is broken off (see circled upright instrument)--it should look like the one lying on its side next to the broken instrument (circled part is the missing part)".F) product name: pinn straight cup impactor."the end of the cup impactor (the strike surface) has broken off of the impactor".G) product name: actis broach sz 7."the neck post on the broach is bent/deformed so that it gets stuck onto any broach handle it is attached to".H) product name: attune em tibial ankle clamp."one of the ankle paddles on the ankle clamp is broken".I) product name: humeral stem pin punch "one of the long spikes from the humeral stem punch is broken off and missing".

Brand Name
INHANCE SHOULDER SYSTEM HUMERAL STEM PIN PUNCH CLOSE
Common Device Name
SHOULDER INSTRUMENT - PIN PUNCH
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24811646
Report Number1818910-2026-06313
Device Sequence Number5952578
Product Code MBF
UDI-Device Identifier10603295539315
UDI-Public(01)10603295539315(10)177424
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number620101121
Device Lot Number177424
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/10/2026
04/22/2026
04/30/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/21/2026
04/23/2026
05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown